Alert archive / Texas / Tornado Warnings in 2019
Tornado Warning 27, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at May 29, 2019, 12:58 PM CDT for Parker County, Tarrant County, Texas. It was in force for 47 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2019, 12:58 PM CDT (17:58 UTC)
- Expired
- May 29, 2019, 1:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Parker County, TX, Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 29 km from the middle of the area, began a volume at 17:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 1:17 PM CDT | HAIL 0.75 | Eagle Mountain, TX | PENNY SIZE HAIL AT EAGLE MOUNTAIN LAKE |
| May 29, 1:19 PM CDT | TORNADO | 2 Se Eagle Mountain, TX | A BRIEF EF-0 TORNADO OCCURRED IN SAGINAW TARRANT CO. MAXIMUM WINDS OF 80 MPH, WITH MOST OF THE DAMAGE BEING ACROSS THE NORTH-SIDE OF SAGINAW. THE SURVEY TEAM FOUND DAMAGE TO SEVERAL TREES, BUSINESS SIGNS AND POWER LINES WEST OF US 287/81 BETWEEN W BAILEY BOSWE |
| May 29, 1:31 PM CDT | TORNADO | 4 Sse Haslet, TX | A BRIEF EF-1 TORNADO OCCURRED IN NORTH FORT WORTH IN THE HERITAGE TRACE SUBDIVISION. MAXIMUM WINDS WERE ESTIMATED AT 90 MPH. PATH LENGTH WAS ALMOST A HALF MILE. THERE WAS SIGNIFICANT TREE DAMAGE, ROOF COVERING LOSS AND BROKEN WINDOWS. |
| May 29, 1:44 PM CDT | TSTM WND DMG | Saginaw, TX | POWER POLES AND TRAILER DAMAGED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 8:39 AM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
| May 29, 12:46 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 6.0 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1318 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 786 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 5.6
The text
As transmitted.
932
WFUS54 KFWD 291758
TORFWD
TXC367-439-291845-
/O.NEW.KFWD.TO.W.0027.190529T1758Z-190529T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
1258 PM CDT Wed May 29 2019
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
East central Parker County in north central Texas...
Central Tarrant County in north central Texas...
* Until 145 PM CDT.
* At 1257 PM CDT, a severe thunderstorm capable of producing a
tornado was located near Lakeside, or near White Settlement, moving
east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Benbrook and White Settlement around 105 PM CDT.
River Oaks, Sansom Park, Lake Worth and Westworth Village around
110 PM CDT.
Saginaw and Blue Mound around 115 PM CDT.
Haltom City around 120 PM CDT.
Watauga and Richland Hills around 125 PM CDT.
Bedford, Hurst, Colleyville, North Richland Hills and Pantego
around 130 PM CDT.
Fort Worth, Arlington, Grand Prairie and Euless around 140 PM CDT.
Irving around 145 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Westover Hills, Annetta North and Westlake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3274 9703 3271 9704 3270 9765 3288 9766
3299 9706 3298 9703
TIME...MOT...LOC 1757Z 263DEG 38KT 3280 9757
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Sanchez2 follow-up statements
204
WWUS54 KFWD 291808
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
108 PM CDT Wed May 29 2019
TXC367-291817-
/O.CAN.KFWD.TO.W.0027.000000T0000Z-190529T1845Z/
Parker TX-
108 PM CDT Wed May 29 2019
...THE TORNADO WARNING FOR EAST CENTRAL PARKER COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled for
Parker County.
A Tornado Watch remains in effect until 800 PM CDT for north central
Texas.
LAT...LON 3298 9703 3271 9704 3270 9755 3290 9755
3298 9709
TIME...MOT...LOC 1807Z 261DEG 31KT 3282 9749
$$
TXC439-291845-
/O.CON.KFWD.TO.W.0027.000000T0000Z-190529T1845Z/
Tarrant TX-
108 PM CDT Wed May 29 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR CENTRAL
TARRANT COUNTY...
At 107 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Lakeside, or near Lake Worth, moving east at 35 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
River Oaks and Sansom Park around 115 PM CDT.
Saginaw, Blue Mound and Haslet around 125 PM CDT.
Haltom City around 130 PM CDT.
Watauga and Richland Hills around 135 PM CDT.
Bedford, Hurst, Colleyville and North Richland Hills around 140 PM
CDT.
Fort Worth, Arlington, Grand Prairie and Euless around 145 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Westover Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
&&
LAT...LON 3298 9703 3271 9704 3270 9755 3290 9755
3298 9709
TIME...MOT...LOC 1807Z 261DEG 31KT 3282 9749
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
69949
WWUS54 KFWD 291823
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
123 PM CDT Wed May 29 2019
TXC439-291845-
/O.CON.KFWD.TO.W.0027.000000T0000Z-190529T1845Z/
Tarrant TX-
123 PM CDT Wed May 29 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR NORTHERN
TARRANT COUNTY...
At 123 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Saginaw, moving northeast at 25 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Haltom City and Haslet around 135 PM CDT.
Watauga and Richland Hills around 140 PM CDT.
Bedford, Keller, Hurst, Southlake, Colleyville and North Richland
Hills around 145 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
&&
LAT...LON 3298 9703 3278 9704 3278 9755 3290 9755
3298 9709
TIME...MOT...LOC 1823Z 243DEG 23KT 3288 9739
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
69What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 29, 7:14 AM CDT, 5 hours 44 minutes earlier.
Area forecast discussion, May 29, 7:14 AM CDT, 5 hours 44 minutes before
Area Forecast Discussion...UPDATED National Weather Service Fort Worth TX 714 AM CDT Wed May 29 2019 .AVIATION... /12 UTC TAF Cycle. Concerns---Ceiling trends and convective chances today. Widespread VFR and patchy MVFR cigs currently reside across most North and Central Texas terminals. A brief period of VFR will overspread Metroplex TAFs...but another surge of MVFR will quickly ensue in a short time. With daytime heating, cigs will all become VFR and this is probable by 18 UTC. Broad ascent will promote the development of isolated to scattered SHRA prior to 18 UTC at TAF sites and this is already manifest on area radars. Our presently ascending weather balloon indicates some small vestiges of subsidence, but with daytime heating and stronger ascent expected to win out and there should be a proliferation of convection. When this occurs exactly is a little unknown. I'll maintain an optimistic forecast through 18 UTC with improving cigs and VCSH (though TS is still possible.). TS INVOF Metroplex TAFs will becoming increasingly likely around 1900 UTC with TSRA between 2100 and 0100 UTC. Outside of lightning, strong winds to 30 knots (or greater) as well as hail are hazards to aviation operations. Winds will ultimately shift to the north in the wake of the storms with north flow likely for any overnight diversion recovery operations. MVFR cigs and vsby appear probable after 0200 UTC. For Waco, TSRA appears most probable late this afternoon and into the early evening hours. Hazards will be strong winds and small hail. North flow is expected to envelop ACT and persist through the remainder of the TAF. MVFR cigs and vsby are also forecast at Waco. Confidence in ceiling trends and occurrence of TSRA is medium to high. Confidence in timing of VCTS and TSRA is medium. Bain && .SHORT TERM... /Issued 403 AM CDT Wed May 29 2019/ /Today and Tonight/ Summary....A non-trivial forecast for North and Central Texas today with multiple hazards anticipated with strong to severe thunderstorms. At this juncture, the greatest risk for severe weather will be for locations near and north of a Comanche to Hillsboro to Canton line (including the D/FW Metroplex). Accompanying the severe weather risk will be a threat for flash flooding and continued flooding of streams...creeks...rivers and lakes. Analysis...Early morning surface analysis revealed a cold front was slowly sagging southward through the Panhandles and adjacent portions of northwest Oklahoma. The dryline that sparked convection Tuesday afternoon to the west/northwest was rapidly mixing back towards the west under the quiescent conditions. The resulting moisture surge has produced extensive stratus across the Hill Country...Concho Valley and Permian Basin. On the nose of this stratus surge (likely a gradient in theta-e) is a small complex of strong/severe storms. These storms are expected to migrate eastward through the pre-dawn hours (though not entering our Big Country counties until the 12 to 15 UTC time frame). How intense/widespread these storms become as they make their trek eastward towards North and Central Texas is a little unknown, but given VWP derived 850mb flow is around 35 to 40 knots and LAPS analysis suggests MUCAPE values around 2500 J/kg...I'm inclined to believe that there will be some threat for strong to severe storms this morning across our Big Country counties (areas west of US HWY 281) and the general consensus of hi-resolution guidance would support this thinking. Through mid-morning...Rain and storms should slowly increase as limited diabatic heating, increasing WAA and a slightly stronger wind field are anticipated. Exact magnitudes of the low level wind field remain somewhat nebulous this morning as the guidance differs some. The NAM is by far the aggressor and advertises a much broader and stronger 850mb wind field with the RAP/GFS a bit more unimpressed. Given that the NAM wind field matches up best with current VWP...think that this solution may be the most reasonable. This is important as a stronger 850mb wind field would facilitate a more efficient transport of richer instability northward and could help reinvigorate any convective cells. Note, that if the early morning convection to the west decays...it could take some time for new convective updrafts to develop/mature. Regardless...any mature convective updrafts will find themselves within an environment characterized by 0-6 km bulk shear values near 40 knots, 700-500mb laps rates around 7.5 C/km and CAPE values in excess of 2000 J/kg. This should support a risk for strong to severe storms provided that they can utilize the favorable kinematic and thermodynamic profile. The best risk for strong to severe storms through mid-morning will be northwest of a Comanche to Denton to Gainesville line. After coordination with WFO OUN...I went ahead and tacked on a few counties on the western flank of the inherited Flash Flood Watch. While QPF values are around 1-2", there is a concern that much of this could occur in a very short amount of time and this presents at least a limited risk for flash flooding and continued flooding on area rivers and reservoirs. East of this line, there will be a low risk for a few streamer showers. This afternoon and evening...The severe weather threat is expected to really get going as breaks in the widespread stratus shield should help to boost instability values closer to 3000 J/kg. Despite the conveyor of strongest jet level winds remaining northwest of the area, deep layer shear should remain plentiful for organized convective modes. The exact mode is a bit of a challenge, however. Most if not all guidance yield high confidence that there will be a complex of storms (possibly QLCS in nature) near and just west of the I-35 corridor in North Texas. This would certainly promote a strong to damaging wind risk with QLCS-type tornadoes possible. A more cellular mode would support "cleaner" supercell structures. Jet entrance forcing coupled with decent increasing 850mb WAA per ECMWF/GFS guidance will promote the genesis of additional warm sector convection...not necessarily moored to any larger linear complex. Recent runs of the HRRR are quite aggressive with its depiction of the radarscope near and east of I-35...but given this model's tendency to be a little overzealous, I won't advertise this type of scenario (though I do believe that a few strong cells out ahead of the line east of I-35 are possible). Given the shear- parameter space, any convection ahead of the line should easily take on supercellular characteristics with large hail and strong to damaging winds probable. Examination of forecast hodographs from hi-res guidance reveals a pretty favorable kinematic profile in the 0-1 km layer for tornadic cells. The 2-6 km layer, however, indicates some non- uniformities in the wind profile (that may impact the internal dynamics of thunderstorms and/or storm modes) which casts some doubt on the tornado threat. Unfortunately, the ability to project just exactly how these subtle features in the forecast wind field will impact convective behavior is limited. That said...based on the still favorable 0-1 km kinematic wind field, the tornado risk is appreciable. At this time, the risk for tornadoes will be greatest near and north of the I-20 corridor this afternoon and evening. The flood risk will also increase through the afternoon and evening hours as what should be a predominantly north-south complex of storms takes on somewhat of a more east-west orientation. The steering flow should become largely parallel to this line of convection. This will likely promote the training of convective cells with PWATs exceeding 1.5", storms should be efficient rain producers. In addition to the changes made to the western periphery of the Flash Flood Watch...I added a few counties across East Texas to the current Flash Flood Watch where HREF ensemble means support 1-2" of rainfall. Overnight...the line of convection should eventually attain more of a southerly component as it tracks towards higher instability and gets a nudge from the cold front. Given that flow is largely parallel to the front, this could mean a slower frontal progression than currently advertised by the official forecast and model guidance. If this comes to fruition...the flash flood risk may linger in time and space (including outside of the current watch). Bain && .LONG TERM... /Issued 403 AM CDT Wed May 29 2019/ /Thursday through Tuesday/ The cold front that will be the focus for thunderstorms today and tonight will shift into Central Texas by sunrise Thursday with the aid of convective outflows and building surface high pressure through the Central and Southern High Plains. Scattered showers and a few thunderstorms will linger near the cold front across the southern zones through the day, but increasing large scale subsidence behind a departing shortwave will limit storm coverage and strength. Decreasing cloud cover Thursday will offset weak cold air advection behind the front allowing temperatures to warm into the lower and middle 80s. The front is progged to sag south toward the Texas Coast Thursday night through Friday, but some low rain and thunderstorm chances will linger mainly across Central Texas due to the passage of a compact shortwave and some modest isentropic ascent. The shortwave will pass to the east Friday night, resulting in a period of subsidence. However, low level moisture will steadily increase Saturday in response to another developing low pressure system across the West Coast. This low pressure system should remain across the western U.S. through early next week due to a building ridge across the Plains. Although large scale subsidence will increase with time, some low shower/thunderstorm chances will remain in the forecast Saturday through Tuesday. The best storm chances will be across the Red River counties during the afternoon/early evening both Saturday and Sunday when daytime West Texas convection moves through northwest flow aloft. The good news is that wind fields will not be favorable for long lived updrafts. Therefore, the severe storm potential will be low. The building ridge Saturday through Tuesday will also yield above normal temperatures with highs generally in the upper 80s and lower 90s. Overnight lows will be mild with lower and middle 70s. The surface pressure gradient should be fairly weak Saturday and Sunday keeping winds light, but breezier conditions will likely develop Monday and Tuesday due to a deepening lee trough across the Central High Plains. 79 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 85 66 84 66 85 / 80 90 10 10 20 Waco 87 68 85 66 85 / 40 80 20 30 50 Paris 82 64 83 62 85 / 70 90 10 5 5 Denton 82 60 84 62 85 / 90 80 5 10 20 McKinney 83 63 83 63 84 / 80 90 5 10 10 Dallas 86 67 86 68 86 / 70 90 10 10 20 Terrell 86 67 85 65 85 / 50 80 10 10 20 Corsicana 85 69 84 66 84 / 40 80 20 20 30 Temple 88 68 85 67 85 / 40 70 20 30 50 Mineral Wells 81 62 83 62 83 / 90 60 5 20 30 && .FWD WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Thursday morning for TXZ091>095- 101>107-116>123-131>134. && 24/79
Hazardous weather outlook, May 29, 3:57 AM CDT, 9 hours 1 minute before
Hazardous Weather Outlook National Weather Service Fort Worth TX 357 AM CDT Wed May 29 2019 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-300900- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 357 AM CDT Wed May 29 2019 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Today and Tonight. Severe thunderstorms are possible across all of North and Central Texas today with the best chances generally north of the I-20 corridor. The hazards associated with these storms include large hail, damaging winds and some tornadoes. Heavy rainfall and flash flooding will also be possible, especially north of I-20. Thunderstorm chances will decrease from northwest to southeast tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Scattered thunderstorms are possible across Central Texas Thursday. Severe storms are not anticipated. Isolated to scattered thunderstorms will remain in the forecast Friday through Tuesday. Widespread severe weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible west of the I-35 corridor this morning and across all of North and Central Texas this afternoon and evening.
In the hours before
Local storm report, May 29, 8:53 AM CDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
853 AM CDT WED MAY 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 AM HAIL 1 W BRECKENRIDGE 32.75N 98.92W
05/29/2019 E0.88 INCH STEPHENS TX TRAINED SPOTTER
NICKEL HAIL 1 MILE WEST OF BRECKENRIDGESpecial weather statement, May 29, 9:09 AM CDT, 3 hours 49 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
909 AM CDT Wed May 29 2019
TXZ129-291445-
Eastland TX-
909 AM CDT Wed May 29 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN EASTLAND COUNTY UNTIL
945 AM CDT...
At 908 AM CDT, Doppler radar was tracking a strong thunderstorm near
Cisco, moving east at 40 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Eastland, Cisco, Ranger and Carbon.
A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
north central Texas.
LAT...LON 3252 9875 3251 9850 3244 9847 3233 9848
3224 9898 3241 9904
TIME...MOT...LOC 1408Z 252DEG 36KT 3236 9893
92Special weather statement, May 29, 9:44 AM CDT, 3 hours 14 minutes before
Special Weather Statement National Weather Service Fort Worth TX 944 AM CDT Wed May 29 2019 TXZ115-116-129-130-291515- Palo Pinto TX-Erath TX-Stephens TX-Eastland TX- 944 AM CDT Wed May 29 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ERATH...NORTHEASTERN EASTLAND...SOUTHEASTERN STEPHENS AND SOUTHERN PALO PINTO COUNTIES UNTIL 1015 AM CDT... At 943 AM CDT, Doppler radar was tracking a strong thunderstorm 7 miles northeast of Ranger, moving east at 40 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Ranger, Gordon, Strawn and Mingus. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 100 PM CDT for north central Texas. LAT...LON 3235 9865 3267 9874 3277 9817 3245 9808 TIME...MOT...LOC 1443Z 251DEG 35KT 3253 9856 Sanchez
Special weather statement, May 29, 9:48 AM CDT, 3 hours 10 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
948 AM CDT Wed May 29 2019
TXZ100-101-291515-
Young TX-Jack TX-
948 AM CDT Wed May 29 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN YOUNG AND SOUTHERN
JACK COUNTIES UNTIL 1015 AM CDT...
At 947 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Bryson, or 12 miles east of Graham, moving northeast
at 40 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Jacksboro and Bryson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
north central Texas.
LAT...LON 3332 9809 3300 9796 3301 9843 3295 9843
3295 9850 3319 9855
TIME...MOT...LOC 1447Z 240DEG 35KT 3305 9837
SanchezSpecial weather statement, May 29, 11:53 AM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1153 AM CDT Wed May 29 2019
TXZ100-101-116-117-131-291730-
Hood TX-Palo Pinto TX-Parker TX-Young TX-Jack TX-
1153 AM CDT Wed May 29 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN YOUNG...SOUTHWESTERN
JACK...WESTERN PARKER...PALO PINTO AND NORTHWESTERN HOOD COUNTIES
UNTIL 1230 PM CDT...
At 1153 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles north of Possum Kingdom State Park to
12 miles southwest of Graford to Gordon. Movement was east at 55 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Mineral Wells, Graford, Gordon, Cool, Mineral Wells State Park,
Millsap and Mingus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Seek a safe shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
north central Texas.
LAT...LON 3304 9862 3307 9808 3281 9787 3255 9787
3251 9824 3251 9843 3279 9844
TIME...MOT...LOC 1653Z 267DEG 48KT 3298 9851 3280 9838 3257 9837
SanchezThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 8:33 AM CDT | Severe Thunderstorm Warning | FWD | Stephens | 42 min |
| May 29, 9:09 AM CDT | Special Weather Statement | FWD | Eastland | 36 min |
| May 29, 9:12 AM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens | 63 min |
| May 29, 9:30 AM CDT | River Flood Warning | FWD | Hunt | 41 hr |
| May 29, 9:30 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 41 hr |
| May 29, 9:44 AM CDT | Special Weather Statement | FWD | Palo Pinto | 31 min |
| May 29, 9:48 AM CDT | Special Weather Statement | FWD | Jack | 27 min |
| May 29, 9:50 AM CDT | River Flood Warning | FWD | Collin | 46 hr |
| May 29, 9:50 AM CDT | River Flood Warning | FWD | Denton | 55 hr |
| May 29, 9:50 AM CDT | River Flood Warning | FWD | Collin | 42 hr |
| May 29, 9:50 AM CDT | River Flood Warning | FWD | Henderson, Navarro | 16 days |
| May 29, 11:53 AM CDT | Special Weather Statement | FWD | Palo Pinto | 37 min |
| May 29, 12:15 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker, Wise | 60 min |
| May 29, 12:55 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant, Wise | 65 min |
| May 29, 1:28 PM CDT | Tornado Warning | FWD | Denton | 47 min |
| May 29, 1:38 PM CDT | Tornado Warning | FWD | Dallas, Denton, Tarrant | 52 min |
| May 29, 1:52 PM CDT | Areal Flood Advisory | FWD | Denton, Tarrant | 3 hr |
| May 29, 1:57 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton, Tarrant | 63 min |
| May 29, 2:57 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 63 min |
| May 29, 3:01 PM CDT | Tornado Warning | FWD | Collin, Rockwall | 44 min |
| May 29, 3:04 PM CDT | Tornado Warning | FWD | Rains, Van Zandt | 41 min |
| May 29, 3:39 PM CDT | Tornado Warning | FWD | Hunt, Kaufman, Rockwall | 51 min |
| May 29, 3:47 PM CDT | Tornado Warning | FWD | Rains, Van Zandt | 13 min |
| May 29, 4:16 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman, Van Zandt | 59 min |
| May 29, 4:23 PM CDT | Tornado Warning | FWD | Kaufman, Van Zandt | 52 min |
| May 29, 4:31 PM CDT | Flash Flood Warning | FWD | Grayson | 119 min |
| May 29, 4:58 PM CDT | Tornado Warning | FWD | Van Zandt | 62 min |
| May 29, 5:51 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Fannin, Lamar | 54 min |
| May 29, 5:53 PM CDT | Tornado Warning | FWD | Kaufman, Van Zandt | 52 min |
| May 29, 5:58 PM CDT | Flash Flood Warning | FWD | Fannin | 3 hr |
Nearby
Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.